Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Feeling good but, FAT!! HELP?

Posted by Alison on October 28, 1999, at 3:04:24

G`day babble friends,
Wow this weight gain on Efexor is huge. I have put on sooo much weight. I am feeling very good mentally though, so I suppose we have to make some sacrifices. I was just wondering whether anyone else has had such a huge weight gain as well? I have been to see my doc and she said basically there is nothing that can be done apart from me being more disciplined(hahahaha maybe one day). I am also really tired and have minimum motivation, so that makes it hard to exercise etc. The doctors here in Australia just don`t seem to know much about AD`s and others, she won`t give me anything to pick me up so I can function normally. No doc has ever referred me to anyone else or really helped me in any other way. I get more advice from the pharmacist. What a whinger I must sound like, but as you all know we have those days! All of you guys talk about trying other meds like they are simple to get (nothing against anyone) I guess it just must be because, well we are in different countries!
So any advice on anything that may be helpful would be greatly appreciated, as I am about to sit my second year Nursing exams and would like to be awake for them!!!!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Alison thread:14065